Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 610907, 13 pages
http://dx.doi.org/10.1155/2014/610907
Research Article

Constructing Matrix Exponential Distributions by Moments and Behavior around Zero

1Dipartimento di Informatica, Università di Torino, Corso Svizzera 185, 10149 Torino, Italy
2Faculty of Computing and Information Technology in Rabigh, King Abdulaziz University, Rabigh, P.O. Box 344, Rabigh 21911, Saudi Arabia

Received 1 September 2014; Accepted 5 December 2014; Published 24 December 2014

Academic Editor: Bo Shen

Copyright © 2014 Alessio Angius et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Alessio Angius, András Horváth, Sami M. Halawani, Omar Barukab, Ab Rahman Ahmad, and Gianfranco Balbo, “Constructing Matrix Exponential Distributions by Moments and Behavior around Zero,” Mathematical Problems in Engineering, vol. 2014, Article ID 610907, 13 pages, 2014. https://doi.org/10.1155/2014/610907.